Alert archive / Colorado / High Wind Watches in 2022

High Wind Watch 8, NWS Pueblo, CO

May 8, 20224 counties in Colorado

NWS Pueblo, CO issued this high wind watch at May 8, 2022, 4:07 AM MDT for 4 counties in Colorado. It took effect at May 8, 2022, 9:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 8, 2022, 4:07 AM MDT (10:07 UTC)
In effect from
May 8, 2022, 9:00 PM MDT
Expired
May 8, 2022, 10:32 AM MDT
In force
Issued by
NWS Pueblo, CO

Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
4612 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WWUS75 KPUB 081007
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
407 AM MDT Sun May 8 2022

COZ072>075-078>080-087-088-081815-
/O.UPG.KPUB.HW.A.0007.220509T0600Z-220509T1500Z/
/O.NEW.KPUB.HW.W.0013.220509T0000Z-220509T1800Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
407 AM MDT Sun May 8 2022

...HIGH WIND WARNING HAS BEEN ISSUED FROM 6 PM THIS EVENING TO 
NOON MDT MONDAY...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 85 mph 
  expected.

* WHERE...The Sangre de Cristo Mountains, Wet Mountain Valley, Wet
  Mountains, and Huerfano and Western Las Animas Counties.

* WHEN...From 6 PM this evening to noon MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ069>071-081815-
/O.NEW.KPUB.HW.W.0013.220508T2100Z-220509T1800Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
407 AM MDT Sun May 8 2022

...HIGH WIND WARNING HAS BEEN ISSUED FROM 3 PM THIS AFTERNOON TO 
NOON MDT MONDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The San Luis Valley.

* WHEN...From 3 PM this afternoon to noon MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Periods of blowing dust
  could reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ077-083>085-081815-
/O.NEW.KPUB.HW.A.0008.220509T0300Z-220509T1800Z/
Western/Central Fremont County Below 8500 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
407 AM MDT Sun May 8 2022

...HIGH WIND WATCH HAS BEEN ISSUED FROM THIS EVENING THROUGH 
MONDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...El Paso County, and Fremont and Teller Counties below
  8500 Feet.

* WHEN...From this evening through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

COZ076-081-082-081815-
/O.NEW.KPUB.HW.A.0008.220509T0300Z-220509T1800Z/
Northwestern Fremont County Above 8500 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
407 AM MDT Sun May 8 2022

...HIGH WIND WATCH HAS BEEN ISSUED FROM THIS EVENING THROUGH 
MONDAY MORNING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 80 mph 
  possible.

* WHERE...Fremont and Teller Counties above 8500 Feet.

* WHEN...From this evening through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
1 follow-up statement
429 
WWUS75 KPUB 081632
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1032 AM MDT Sun May 8 2022

COZ076-077-081>085-090045-
/O.UPG.KPUB.HW.A.0008.220509T0300Z-220509T1800Z/
/O.EXB.KPUB.HW.W.0013.220509T0300Z-220509T1800Z/
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
1032 AM MDT Sun May 8 2022

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT
MONDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 80 mph 
  expected.

* WHERE...Fremont, Teller and El Paso Counties. This is mainly for
  areas along and west of Interstate 25.

* WHEN...From 9 PM this evening to noon MDT Monday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high profile vehicles, including
  travelers on Interstate 25.

* ADDITIONAL DETAILS...Peak winds are expected to occur between 3
  AM and 8 AM Monday for areas along and west of Interstate 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ086-090045-
/O.EXB.KPUB.HW.W.0013.220509T0300Z-220509T1800Z/
Pueblo Vicinity/Pueblo County Below 6300 Feet-
1032 AM MDT Sun May 8 2022

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT
MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph
  expected. Areas near the mountains could see gusts near 80 mph.

* WHERE...Pueblo County, for areas along and west of Interstate 25.

* WHEN...From 9 PM this evening to noon MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles. Periods of 
  blowing dust could reduce visibility.

* ADDITIONAL DETAILS...The strongest winds are expected from 3 AM
  to 8 AM, for areas just east of the Wet Mountain range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ067-068-090045-
/O.EXA.KPUB.HW.W.0013.220509T0000Z-220509T1800Z/
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
1032 AM MDT Sun May 8 2022

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT
MONDAY...

* WHAT...Southwest winds 30 to 50 mph with gusts up to 85 mph 
  expected.

* WHERE...Upper Rio Grande Valley and Eastern San Juan Mountains.

* WHEN...From 6 PM this evening to noon MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ069>071-090045-
/O.CON.KPUB.HW.W.0013.220508T2100Z-220509T1800Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
1032 AM MDT Sun May 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO NOON MDT MONDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The San Luis Valley.

* WHEN...From 3 PM this afternoon to noon MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Periods of blowing dust
  could reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ072>075-078>080-087-088-090045-
/O.CON.KPUB.HW.W.0013.220509T0000Z-220509T1800Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
1032 AM MDT Sun May 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
NOON MDT MONDAY...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 85 mph 
  expected.

* WHERE...The Sangre de Cristo Mountains, Wet Mountain Valley, 
  Wet Mountains, and Huerfano and Western Las Animas Counties.

* WHEN...From 6 PM this evening to noon MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Periods of blowing dust
  could reduce visibility.

* ADDITIONAL DETAILS...The strongest winds are expected along and
  west of Interstate 25. Peak winds are expected between midnight
  and 9 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at May 7, 11:24 PM MDT, 4 hours 43 minutes earlier.

Area forecast discussion, May 7, 11:24 PM MDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1124 PM MDT Sat May 7 2022

.UPDATE...
Issued at 941 PM MDT Sat May 7 2022

Updated to end Red Flag Warning for this evening as RH has slowly
crept up to around 15 percent at most locations. Had to make some
large temp/dewpoint/wind adjustments on the plains for tonight to
account for outflow boundary/cold front surging southward.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 351 PM MDT Sat May 7 2022

Key messages:

1) Widespread Critical Fire Weather Conditions continue across the
region into this evening.

2) Strong winds expected overnight across the higher elevations of
the San Juan and Sangre de Cristo Mountain ranges.

3) Dangerous fire weather conditions due to low relative humidity
and strong southwesterly winds for Sunday.

Currently...widespread mid and high level cloud cover continues to
spread across southern Colorado this afternoon.  The cloud cover has
not limited warming, with most areas across the Plains in the upper
80s to mid 90s.  The cloud cover will likely keep the region from
cracking 100 degrees, however.  Southwesterly winds are currently
gusting 30 to 40 mph, and have combined with humidity values around
10 percent to produce dangerous fire weather conditions which will
continue through this evening.

Tonight...an embedded upper wave is forecast to track out of Utah
and into Wyoming overnight.  This will send a cool front south
across the Plains.  This front will have a hard time pushing back
westward, with most guidance suggesting progression to the Highway
50 corridor before stalling and lifting northward by morning.  This
will bring higher dewpoint air into the Plains along with weaker
northerly flow.  On the warm side of the boundary, winds will likely
remain westerly and gusty overnight.  Humidity recoveries are
expected to be poor over the Eastern Mountains, into the I-25
corridor, at 20 to 25 percent.  There could be patchy areas of
critical fire weather conditions through the overnight hours.

The other main concern for tonight will be the potential for strong
winds over the San Juan and southern Sangre de Cristo Mountains.  As
the upper wave passes to the north, a jet max is move across
southern Colorado.  High elevation winds could gust 50 to 65 mph
overnight.

An isolated snow shower or thunderstorm may be possible into this
evening over the Central Mountains, mainly north of Cottonwood Pass.
Lightning would be the main thunderstorm risk, and any snow that
falls will not lead to accumulation.

Sunday...southwesterly flow aloft will continue across southern
Colorado throughout Sunday, as the next embedded jet max moves
towards the area.  Widespread southwesterly winds are expected, with
gusts 40 to 50 mph across the region.  Humidity values will fall
quickly as winds kick in, with minimum values under 10 percent.
Across the Plains, it may take a couple hours moisture to mix
eastward as southwesterlies spread across the area.  This will
likely keep temperatures slightly cooler, with mid 80s to near 90 on
the Plains.  Given the winds and humidity values, critical to
dangerous fire weather conditions are forecast.  Avoid anything that
could spark a fire!  Mozley

.LONG TERM...(Sunday night through Saturday)
Issued at 351 PM MDT Sat May 7 2022

Key messages:

1) Windy to very windy conditions across the higher terrain Sunday
   night into early Monday morning.

2) Critical Fire Weather conditions possible throughout the upcoming
   Week.

Sunday night-Monday night...Models continue to indicate increasing
west to southwest flow aloft across the region into early Monday
morning, as a strong shortwave and associated jet core translates
across eastern Utah and into northwestern Colorado. Increased flow
aloft deepens lee troughing across the I-25 Corridor, with model
soundings and x-sections indicating the potential for strong
westerly downslope winds of 60 to 80 mph developing across southeast
mts and immediate adjacent plains late Sunday evening through early
Monday morning. With that said, have issued a High Wind Watch for the
Sangre de Cristo and Wet Mts, the Wet Mountain Valley and southern
I-25 Corridor from 12 AM to 8 AM Monday. There is some concern these
strong/damaging winds could also be realized further north across Pikes
Peak region, however, with the more southwest flow aloft, the better
potential for strong downslope winds remains across the southeast mts.

With the strong winds and expected very poor RH recovery Sunday night
with progged Max RHs of 20-30 percent areawide, other concerns include
the potential for critical fire weather conditions to continue well into
Monday morning. The strongest winds are expected to slowly relax through
the day Monday, as the shortwave and jet max continue to translate north
and east across Northern Rockies, however, with good mixing and warm
temperatures and continued very low humidity, Red Flag Conditions will
likely be meet across all of south central and southeast Colorado once
again. We have currently kept the Fire Weather Watch in place for Monday,
however, this will likely be upgraded and possibly extended from Sunday
night as previously mentioned.

Tuesday-Thursday...Flow aloft weakens some as it becomes more southerly
as the next upper trough digs into the Great Basin on Tuesday before
lifting out across eastern Utah on Wednesday and into the Northern
Rockies through the day Thursday. There remains some differences on the
evolution of this system and how much moisture works back into the region
Tuesday and Wednesday, leading to uncertainty in critical fire weather
conditions and the potential for dryline convection across the far southeast
plains. With that said, did not issue any fire weather highlights at this
time, though will likely need Fire Weather Watches/Red Flag Warnings across
portions of/if not all of south central and southeast Colorado each day, with
Wednesday and Thursday being another potentially very windy and high fire
danger day across the region.

Friday-Saturday...Upper trough lifts out across the Northern Rockies and
sends slightly less windy and slightly cooler across the region for the
early part of next weekend. Still looks to be dry, with critical fire weather
conditions still likely across the area through the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1123 PM MDT Sat May 7 2022

KCOS, KPUB, and KALS: VFR conditions are expected over the next 24
hours. Winds will slowly decrease in magnitude overnight at all
three TAF sites, though KALS is expected to have the least decrease
in winds. Tomorrow, southwest winds will quickly begin to increase
during the morning and afternoon, with winds possibly higher than
currently forecasted. There are signals that a mountain wave and
strong downsloping winds will develop near the end of this TAF
period, particularly impacting KCOS and KPUB, and trends with this
feature will need to be monitored closely. Higher cirrus clouds will
likely persist for all three TAF sites through this TAF period, but
especially for KPUB and KCOS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM Sunday to midnight MDT Sunday night
for COZ220>237.

Fire Weather Watch from Monday morning through Monday evening
for COZ220>237.

High Wind Watch from late Sunday night through Monday morning
for COZ072>075-078>080-087-088.

&&

UPDATE...PETERSEN
SHORT TERM...MOZLEY
LONG TERM...MW
AVIATION...SIMCOE
Hazardous weather outlook, May 7, 9:43 PM MDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
943 PM MDT Sat May 7 2022

COZ058>089-093>099-090345-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
943 PM MDT Sat May 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Widespread dangerous fire weather conditions are expected each
day through the end of the forecast period, with prolonged periods
of low relative humidity and gusty winds. The most critical
conditions look to occur Sunday into Monday, and appearing once
again Wednesday into Thursday.

High winds may be possible late Sunday night into Monday morning
along the Rampart Range, Wet Mountains and Sangre de Cristo
Mountains, down along the lee slopes to near the Interstate 25
corridor. Gusts in excess of 60 mph are possible.

An isolated strong to severe storm may be possible Wednesday
afternoon over the far Eastern Plains along a dryline. Strong
outflow winds and damaging hail would be the primary severe risks
with storms out near the Kansas border.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

SIMCOE/23

In the hours before

Local storm report, May 7, 10:07 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1007 PM MDT SAT MAY 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     NON-TSTM WND GST 2 S WOLF CREEK PASS     37.45N 106.80W
05/07/2022  M61 MPH          MINERAL            CO   AWOS

            AWOS STATION KCPW WOLF CREEK PASS.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 4:07 AM MDTHigh Wind WarningPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more32 hr
May 8, 10:11 AM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 9 more35 hr
May 8, 3:38 PM MDTFire Weather WatchPUBAlamosa, Baca, Chaffee, Conejos, Costilla, Custer and 10 more12 hr
May 8, 4:47 PM MDTBlowing Dust AdvisoryPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more7 hr

Nearby

High Wind Watches in Colorado, 2022Every high wind watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.